BibTeX record: journals/jsyml/Vedo97

download as .bib file

@article{DBLP:journals/jsyml/Vedo97,
  author    = {Anne Ved{\o}},
  title     = {Asymptotic Probabilities for Second-Order Existential Kahr-Moore-Wang
               Sentences},
  journal   = {J. Symb. Log.},
  year      = {1997},
  volume    = {62},
  number    = {1},
  pages     = {304--319},
  url       = {http://dx.doi.org/10.2307/2275743},
  doi       = {10.2307/2275743},
  timestamp = {Thu, 23 Oct 2014 22:47:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jsyml/Vedo97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}